Authors: Koskela, Pekka
Lammi, Päivi
Todorčević, Vesna 
Title: Gromov hyperbolicity and quasihyperbolic geodesics
Journal: Annales Scientifiques de l'Ecole Normale Superieure
Volume: 47
Issue: 5
First page: 975
Last page: 990
Issue Date: 1-Jan-2014
Rank: M21a
ISSN: 0012-9593
DOI: 10.24033/asens.2231
Abstract: 
We characterize Gromov hyperbolicity of the quasihyperbolic metric space (ω k) by geometric properties of the Ahlfors regular length metric measure space ( ω d; μ). The characterizing properties are called the Gehring-Hayman condition and the ball-separation condition.
Publisher: Societe Mathematique de France
Project: Suomen Akatemia, Grant 131477

Show full item record

SCOPUSTM   
Citations

7
checked on Feb 1, 2023

Page view(s)

21
checked on Feb 1, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.